# SDR SWAA2019091636911

- Difficulty date: September 13, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 46,762 hours, 27,848 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL WING CENTER SECTION REAR SPAR VAPOR BARRIER UPPER ATTACH ANGLE CRACKED AT BS 663 INBOARD OF RBL 14.  REPAIRED ANGLE PER SRM.
